Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2013 | 2002
Number of items: 2.

2013

Radzik, Tadeusz and Driessen, T.S.H. (2013) On a family of values for TU-games generalizing the Shapley value. Mathematical Social Sciences, 65 (2). pp. 105-111. ISSN 0165-4896

2002

Driessen, Theo S.H. and Radzik, Tadeusz (2002) A Weighted Pseudo-potential Approach to Values for TU-games. International Transactions in Operational Research, 9 (3). pp. 303-320. ISSN 0969-6016

This list was generated on Wed Apr 16 05:34:47 2014 CEST.